You are on page 1of 6

Humber Fundraising Management Program

Fund 5002 – Fundraising Events
Professor: Denny Young
Date distributed: Thursday November 11, 2016
Date due: Friday December 9, 2016 end of class

Pretty Place Nature Walk, Picnic and Concert – August 7, 2017
Event Managers​: Haley Depasqua, Julia Hassunah, Alex MacDougall, Elise Mosher

Day Plan
Time Activity Lead Contact Human Resources Other Resources Duration Notes
(Start/Stop​) (Brief description) (Specific (Numbers/types of (Equipment, etc. required for (Time
leader of others supporting activity) required
activity) activity) for
activity)
7:00 am - Arrive at Pretty Place for site Elise 2 volunteers Trash pick up tool, garbage 30 Thorough check of site to ensure the venue is clear of
7:30 am evaluation and any clean up needed container, garbage bags, gloves, minutes garbage any potential problems.
before set-up, check cleanliness of purell etc.
public washrooms
7:00 am - Arrive at site and set up signs, Julia Julia, Haley, Alex Direction signs, Tablecloth for 30 Julia to bring all supplies and sheets.
7:30 am registration/information table, and registration table, office supplies for minutes
volunteer breakfast 2 volunteers registration/info table (sheets, Haley to bring volunteer breakfast snacks
pens, paper, clip boards, agenda)
Food: coffee, water bottles, bagels, Down payment on extra tents confirmed in case of
apples, bananas, nut-free granola rain, can be delivered within 45 minutes of phone
bars, gloves, purell. call.
7:20 am - The rest of organizers and the rest of Julia All volunteers 10 Volunteers told to arrive by 7:20 to have meeting at
7:30 am volunteers arrive. minutes 7:30
7:30 am - Volunteer breakfast and team Julia All volunteers Agenda, sheets, clipboards, paper, 30 Volunteers should bring own note taking supplies,
8:00 am meeting to review activities and pens, supply bag for emergency minutes extras will be brought. Role sheets pre-printed and
timelines for the day problems, garbage bags, t-shirts, e-mailed to volunteers in advance. Note supplies
Distribute detailed volunteer roles hats. Volunteer breakfast snacks: given out at meeting prior to event. T-shirts and hats
sheet. coffee, water bottles, bagels, for identification to be worn (extras brought)
apples, bananas, nut-free granola
bars.
8:00 am - Tents, tables, tablecloths and chair Elise Let’s party event Tents, tables, tablecloths, chair 15 phone and contact
8:15 am deliveries for the performer and VIP company and minutes 416-555-1234 - Sue
tent volunteers
8:30 am - Bring supplies from the van to the Haley 6 volunteers Two barbeques, propane, three 30
9:00 am picnic area large coolers, knives, cutting board, minutes
all food, soft drinks, bagged ice,
garbage containers, garbage bags,
condiments, aluminum foil, serving
trays, table cloths, paper plates,
napkins, plastic cups and cutlery,
gloves, purell
8:30 am - Stage set-up crew arrive Elise All the world’s a They bring all their materials 15 minutes Phone and contact
8:45 am stage crew 416-555-1212 - Rich
8:30am Tour guides arrive and meet with Alex 4 Pretty Park Tour Cell phones 15 Joe’s phone number
Joe the park ranger Guides minutes 416-555- 3000

8:30 am Banners arrive Julia Banners R Us They’re bringing all materials Phone and contact
416-555-1122 - Julie

8:45 am - Stage set-up and banners placed Elise and Julia All the world’s a Banners and stage set up material 1 hour 45 Phone and Contact
10:30am stage company brought by companies minutes 416-555-1212 - Rich
crew, and
volunteers set up
banners.
8:45 am Assign tour guides to each route and Alex 4 Tour Guides Maps, first aid kits, water bottle, 30 - 90 Tour guides will be able to walk the trails faster than
begin to take a walk through once to snack, and walkie-talkies. minutes with a group, so we expect them back quicker than
ensure all paths are clear and walk average tour time
friendly
9:00 am - Set up barbeques, check to make Haley 2 volunteers Barbeques, propane 30
9:30 am sure it is safe minutes
9:30 am Registration/information table ready Julia 3 volunteers All supplies ready: table, All day Table set up earlier and everyone takes their position
to go table-cloth, sign, clip-board, to be ready for arrivals
pre-printed information packages,
volunteer t-shirts
9:30 am - Put all soft drinks into coolers filled Haley 2 volunteers Soft drinks, coolers, ice, hot dogs, 15
9:45 am with ice and place by the picnic table veggie dogs, gloves, purell minutes
which will be used for serving the
food. Put all hot dogs in a separate
cooler filled with ice and place by
the BBQ station.
9:45 am - Put table cloths on picnic tables. Put Haley 4 volunteers Table cloths, paper plates, napkins, 15
10:00 am out supplies buffet style on one plastic cups and cutlery, weights, minutes
picnic table by the barbeques. Place garbage containers, garbage bags
weights on items which may blow
away. Place garbage containers with
garbage bags by the buffet table for
any waste.

9:45 am - Volunteers and staff greet people at Alex/ Julia 4 Volunteers and 4 Clip boards, pre-printed 75 Max 25 people per group. Direct people to the Nature
11:15 am registration table and determine tour guides information packages, lists, minutes Centre
which tours they wish to participate volunteer t-shirts, signs, table, table
in. cloth
10:00 am Heat barbeques. Prepare Haley 2 volunteers Barbeques, corn, butter, seasoning, 30
-10:30 am corn-on-the-cob by covering with aluminum foil, sterilized container, minutes
butter and seasoning and wrapping gloves, purell
individually with aluminum foil,
Place into a sterilized container by
the barbeque.
10:15 am The Bird Watchers Wander tour Alex 1 tour guide 90
leaves minutes
10:15 am - Sound system and audio arrive and Elise Can you hear me Sound system, microphone, 45 Phone and contact
11:00 am set-up. Sound check now? company speakers, chords minutes 416-555-1345 - Sam
Check to ensure they have everything they need
10:30 am The Flower Aficionado Amble tour Alex 1 tour guide 60
leaves minutes
10:30 am - Put corn-on-the-cob on the Haley 2 volunteers Corn-on-the-cob, barbeque, 30
10:45 am barbeque propane, gloves, purell minutes
10:45 am - Slice watermelon and place in a Haley 2 volunteers Watermelon, knife, cutting board, 15
11:00 am serving platter, covered with a lid on serving platter, lid, serving tongs, minutes
the buffet table with serving tongs. gloves, purell

10:45 am The Friends Frog Frolic tour leaves Alex 1 tour guide 45
minutes
11:00 am- Place cooked corn-on-the-cob in a Haley 2 volunteers Corn-on-the-cob, thermal serving 15
11:15 am thermal serving dish and place on dish, lid, serving tongs, gloves, minutes
the buffet table with serving tongs. purell
11:00 am The Kids and Parents Lilly Pad Leap Alex 1 tour guide 30
tour leaves minutes
11:00 am Registration closes, only information Julia 2 volunteers Table, table cloth, sign, clip board, Rest of
table remains pre-printed information package day
11:00 am - Set-up refreshments for performers Elise 2 volunteers Cooler, soft drinks, ice, gloves, 15 Volunteer to bring cooler with refreshments to tent
11:5am tent purell minutes for set-up - both performer and VIP areas
11:15 am St. Celecia HS Band arrives Elise 1 volunteer 15 Help unload band
minutes
11:15 am - Settle band in performers tent Elise 1 volunteer All instruments 15 Accompany and settle band in performers tent.
11:30 am minutes ensure they have what they need and refreshments.
Volunteers to stay with performers until end of event.
Ensure any issues are handled.
11:15 am Start grilling the first set of hot dogs Haley 2 volunteers Hot dogs, veggie- dogs, buns, 15
and veggie dogs and toasting the barbeques, propane, gloves, purell minutes
buns
11:30 am The Flower Aficionado Alex 3 tour guides
Amble,Friends Frog Frolic, Kids and
Parents Lilly Pad Leap arrives at
picnic area
11:30 am Serve first set of hot dogs Haley 2 volunteers Hot dogs, veggie-dogs, buns, N/A
barbeque, propane, bbq tongs,
gloves, purell
11:45 am The Bird Watchers Wander Arrives Alex 1 tour guide
at picnic area
11:45 am Kilo Watts arrives Elise Pre-printed information package 15 Provide key points on what Kilo Watts is to speak on
minutes during his time as MC. Introduce to guest speakers
with bios or information about them
11:45 am Guest speakers arrive - Carol Green Elise 2 Volunteers Cell phones Greet guest speakers, and direct them to back stage
and Petro Canada representative
arrive
11:45 am Continue to grill hot dogs, veggie Haley 2 volunteers Hot dogs, veggie-dogs, buns, N/A
-3:00 pm dogs and toast buns, serving the hot barbeque, propane, bbq tongs,
dogs when they are fresh off the gloves, purell
grill. Guests and volunteers serve
themselves at the buffet style picnic
table.
12:00 - Kilo Watts opens and intro for Carol Elise 3 minutes
12:03pm Green
12:03-12:06p Carol Green speak Elise 3 minutes
m
12:06-12:07 Kilo Watts introduces Petro Canada Elise 1 minute
pm speaker
12:07 12:09 Petro Canada representative speaks Elise 2 minutes
pm
12:09-12:20 Kilo Watts performs Elise 11
pm minutes
12:10 pm St Celecia HS Band sets up Elise 1 volunteer 10
minutes
12:20-12:50p St.Celecia HS Band performs Elise all band members 30
m minutes
12:40 pm Billy and Silly arrive Elise 1 volunteer 20 Volunteer to escort performers to tent and ensure
minutes they are looked after
12:50-1:00 Band leaves stage Elise 1 volunteer 10 Help band carry equipment to tent or van and other
pm minutes belongings
Kilo Watts MC’s Elise
1:00-1:20 pm Billy and Silly performs Elise 20
minutes
1:20 pm Billy and Silly leave stage Elise 5 minutes
1:20-1:25 pm Kilo Watts performs Elise 5 minutes
1:25 pm The Fibers arrive Elise 1 volunteer Volunteer to escort performers to tent and ensure
they are looked after
1:50- 1:55 Kilo Watts performs Elise 5 minutes
pm
The Fibers set-up on stage Elise 5 minutes
1:55- 2:25 The Fibers perform Elise 30
pm minutes
2:25 pm The Fibers exit stage Elise
2:25-2:30 Kilo Watts closing remarks and wrap Elise 5 minutes
pm up
3:30 - 4:30 Tent removal,stage company sound Elise 5 volunteers Have their own equipment 1 hour Phone and contacts:
pm equipment people arrive; Tent, All the world’s a All the world’s a stage 416-555-1212 - Rich
sound, signage and stage dismantled stage Let’s party - 416-555-1234 - Sue
and removed Lets Party Can you hear me now? -416-555-1345 - Sam
Can you hear me Banners are us 416-555-1122 - Julie
now?
and Banners R Us
3:30-4:30 pm Clean-up, signage and garbage Julia 5 volunteers Garbage bins, garbage bags, trash 1 hour
removal from site areas picker tool, gloves, purell
4:30-4:45pm Group debrief and closing remarks Julia All organizers and 15
and thank yous volunteers minutes